# SDR CA110602002

- Difficulty date: May 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp AS355*
- Aircraft time: 3,141 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT AS ENGINE FAILURE REPORTED BY THE PILOT.  LT YAW AND FORCED LANDING . INVESTIGATION IN PROGRESS .  TC AND TSB WAS ADVISIDE THE DAY OF THE INCIDENT, TSB AS RELEASED THE ACFT AND WILL NOT CONDUCT AN INVESTIGATION.  HELICOPTERS WILL PERFORM THE INVESTIGATION ON CONJONCTION WITH THE MFG AND SOME ENGINE SPECIALIST.
